MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ5; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ5; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Catalog Number 217865150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon placing the tibial sizing view plate on the tibia and when it was removed, it was in two pieces.When the scrub tech was going to lift the upper tray out of the pan to get to the bottom, it broke in half.All pieces are being returned.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned view plate confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIBIAL VIEW PLT SZ5
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7582478
Report Number1818910-2018-61651
Device Sequence Number1980020
Product Code LXH
UDI-Device Identifier10603295096696
UDI-Public10603295096696
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217865150
Device Lot NumberSO2001683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR